# SDR CA071210006

- Difficulty date: December 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,640 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Controller
- Part number: RPR2B
- Condition: Malfunctioned
- Location: Hyd Accumulator
- Part time: 8,813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FIRST GROUND RUN FOLLOWING A MAJOR 12 YEAR INSP, THERE WAS SIGNIFICANT HYDR FLUID LOSS IN THE AREA OF THE MAIN ROTOR ACCUMULATORS. THE HELICOPTER HAD BEEN AT 70 PERCENT GROUND IDLE FOR APPROX 3-4 MINUTES. THE HELICOPTER WAS SHUTDOWN IMMEDIATELY AND INSPECTED. ALL (3) ACCUMULATORS UNDERWENT VARYING DEGREES OF DEFORMATION (EXPANSION) DUE EXCESSIVE HYDR PRESSURE. HYDR FLUID LOSS WAS ISOLATED TO THE AREA OF THE COLLECTOR ASSEMBLIES MOUNTED ON THE SIDES OF THE SERVOS, SPECIFICALLY AT THE ACCUMULATOR AND ELECTRO VALVE JOINTS. IT IS SUSPECTED THE PRESSURE REGULATING VALVE OF THE HYDR MANIFOLD STUCK, PREVENTING FLUID FROM RETURNING TO TANK. THIS ALLOWED PRESSURE TO BUILD BEYOND REGULATED PRESSURE. FURTHER INVESTIGATION IS BEING CARRIED OUT AND THE HYDR MANIFOLD WILL BE SENT OUT FOR TESTING. (TC NR 20071210006)
